# SDR DALA2023090507236

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DURING DEPLOYMENT TEST OF OVERWING SLIDE COMPARTMENT DOOR LH SIDE, RELEASE TRIGGER HOUSING WAS FOUND BENT. CORRECTIVE ACTION: SUMMARY OF NRC 00594: RELEASE TRIGGER P/N: 416N2424-17 (LOCK HANDLE) WAS REPLACED PER BOEING CMM 25-65-19. (2948652)
